# SDR YENA2007071

- Difficulty date: August 5, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 19,280 hours, 6,716 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080409
- Part serial: RTA4814866
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 10,928 hours, 3,880 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 471, BOS-SJC, APPROX 03:15Z, WX RADAR WENT OUT FOLLOWED BY A ELECTRICAL BURNING SMELL.  PULLED CB K13.  CARRIED OUT INSP ON THE FWD AVIONICS BAY, FOUND WEATHER RADAR UNIT SMELLS BURNED, INSPECTED CONNECTORS, CHECKED GOOD.  REMOVED AND REPLACED WX RADAR UNIT PER AMM 34-41-33, OPS TEST GOOD PER AMM 34-41-00-05.  CARRIED OUT ELECTRICAL BURNING INSPECTION PER TSM 24-00-00-810-825.
